Doppelpunktfreie geschlossene Geodätische auf kompakten Flächen.

Werner Ballman

Mathematische Zeitschrift (1978)

  • Volume: 161, page 41-46
  • ISSN: 0025-5874; 1432-1823

How to cite


Ballman, Werner. "Doppelpunktfreie geschlossene Geodätische auf kompakten Flächen.." Mathematische Zeitschrift 161 (1978): 41-46. <>.

author = {Ballman, Werner},
journal = {Mathematische Zeitschrift},
pages = {41-46},
title = {Doppelpunktfreie geschlossene Geodätische auf kompakten Flächen.},
url = {},
volume = {161},
year = {1978},

AU - Ballman, Werner
TI - Doppelpunktfreie geschlossene Geodätische auf kompakten Flächen.
JO - Mathematische Zeitschrift
PY - 1978
VL - 161
SP - 41
EP - 46
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.